# SDR IPXA2023122544033

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,009 hours, 21,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841523
- Part serial: UNK
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

*ATB* CABIN ALTITUDE WARNING ALERT AT FL360 CABIN ALTITUDE AT 1600 FEET AND CLIMBING. RAN CABIN ALT CHECKLIST. DESCENDED LOWER ALTITUDE. RAN CABIN AUTOMATIC INOP CHECKLIST BECAUSE AUTO INOP ILLUMINATED RETU PREFORMED SYS TEST OF CABIN PRESSURE CONTROLLER PER FILM 21-31 FAULT TREE 803 NO CURRENT FAULTS FOUND OPS CHECK GOOD AT THIS TIME
